# SDR SWAA2024091135121

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 7,018 hours, 3,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE EMERGENCY EXIT LIGHT INOP.<[01] FOUND WIRE W3142-0111-16 REF WDM 33-51-12 SHORTING AGAINST FWD WINDSCREEN. REPAIRED WIRE PER SWPM 20-10-13. OPS CHECK GOOD PER AMM 33-51-00.
